# SDR IPXA2025040311394

- Difficulty date: April 3, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 123,263 hours, 20,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - FOUND THE UPPER DECK EMERGENCY EXIT SIGN LIGHT INOP AT STA 620 AND STA 690 (REPLACE).  I.A.W AMM 33-51-00-715-105 REV.113 CONTINUE TO SUPPLY POWER TO THE EMERGENCY LIGHT SYSTEM FOR SUFFICIENT TIME TO CHARGE THE BATTERY PACKS FOR THE POWER SUPPLIES, THE LIGHT COME ON , CONDITION CHECK NORMAL.  REVIEWED TASK PER GMM-MTX 09.05.01.09.
